Health knowledge made personal
Join this community!
› Share page:

Vaginal bleeding!


Posted by Gune

I’ve been having sex with my girl friend along these months. Last week (Friday) we had sex and she took Postnior 2 in the following day. Again this Friday we had sex and she took Postinor 2 on following day (Saturday). Saturday night she got vaginal bleeding only for few hours. Did postinor 2 cause this?

 
Answers (1)
Sort by: Newest first | Oldest first

yup... Prostnior 2 should not be used as regular birth control either.

 

The Prostnior creates what is called a progesterone spike.. when the level sudden falls it causes what is known as a "withdrawl bleed"... sheding any lining she may have developed in her uterus and RESTARTING her cycle.  That day of bleed would be her Cycle Day 1 

 

 

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: